A pronormality criterion for supplements to abelian normal subgroups

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)145-150
Number of pages6
JournalProceedings of the Steklov Institute of Mathematics
Volume296
DOIs
Publication statusPublished - 1 Apr 2017

Keywords

  • complement of a subgroup
  • finite simple group
  • pronormal subgroup
  • subgroup of odd index
  • supplement of a subgroup

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Fingerprint Dive into the research topics of 'A pronormality criterion for supplements to abelian normal subgroups'. Together they form a unique fingerprint.

Cite this